mental-health-icon
Drug and aggression problem
My husband taking drugs from1yr. Now he thinking that he becomes god. Get aggressive when someone says that you are wrong. Continually speak for whole day.plz help me.
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Due to drugs he is getting grandiose and needs help. He is not going to feel he needs help hence you can meet a doctor and get him treated. Over time these symptoms will aggravate.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.